[Extreme dizziness]

Author: Rachael (---.sympatico.ca)

Date: 05-03-02 19:55

I posted awhile back about symptons of CHF, as well as HOCM. Lisa you replied to be careful with diuretics and potassium levels - well the GP doesn't have me on potassium. Right now I am taking propranonol and verapamil. I don't think I should be on these two drugs together according to my nephrologist - yet the GP put me on propanonal for CHF. I am getting a low pulse and extreme dizziness when standing - almost to the point of fainting. I have to wait another few weeks before I see my cardiologist, which I am going to do and then take the advice offered on this board to get a HCM specialist.

~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

[Re: Extreme dizziness]

Author: beckley (---.dsl.mindspring.com)

Date: 05-03-02 21:53

Dear Rachael,

It sounds like your blood pressure is way, way too low, which can happen from being on 2 drugs that both lower your blood pressure. Call your doctor's office tomorrow. There should be someone on call. There is no reason to wait and it you run the risk of passing out if you don't get permission to phase out the propanolol. (and phasing out is key to preventing withdrawal pains).

Propanolol is not the top line drug for CHF since, like say, the 60s, so PLEASE don't wait.

Let us know what they say.

Sarah